# SDR DXTA2021061743820

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 14,362 hours, 11,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: BOLT ON THE AFT MAIN CABIN DOOR SUPPORT IS ALMOST UNSECURED. THE END ATTATCHED TO THE DOOR NOT THE AIRCRAFT DOOR FRAME. "CORRECTIVE ACTION" SECURED SCREW IAW CE-560XL AMM 52-10-01
